# SDR CALA2016120901047

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 56,615 hours, 19,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OR FUMES IN CABIN,  SOURCE UNKNOWN. TRANSIENT HOT PLASTIC ODOR IN FLIGHT DECK. VERY MILD. ONLY LASTED A FEW MINUTES IN FLIGHT.  IAW MM 05-51-26-800-801C1 FOUND NO DISCREPANCIES. NO HISTORY. AIRCRAFT OK FOR SERVICE.
